It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 07-10-2012, 04:49 PM   #1
Newbie
(female)
 
Join Date: Jul 2012
Location: lincoln,NE
Posts: 3
michelle1989 HB User
Exclamation heart palpitations and panic attacks??

i have been suffering from panic attacks since march of this year i always wondered why i get them for no reason i will sit down or if im walking slow it felt like my heart was racing so i went to the doctor they told me it was a panic attack finally i knew something wasnt right because recently i havnt been active at all and when i do my face gets tingly and i get dizzy so i was put on a 48 hour heart monitor and told me to write down when i feel something well when i got the results back they showed i have PVC and ventricular trigeminy i dont know if that is something serious or not but the panic attacks they said could be from that and that is whats ruining my life...i dont know if a palpitation is dangerous the doctor said they wernt they are normal most people have them but to make me at ease they want to put me on BISOPROLOL FUMARATE 2.5 mg my blood pressure runs low as it is most its been is 115/74 when resting and usually runs between 90-110 and 60-74 im scared to take the medicine due to the fact that i have a job and cant pass out and be tired what should i do?

 
Reply With Quote
Sponsors Lightbulb
   
Old 07-10-2012, 07:05 PM   #2
sjb sjb is offline
Facilitator
(female)
 
Join Date: Jun 2010
Location: Gardner Ma USA
Posts: 3,398
sjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB User
Re: heart palpitations and panic attacks??

Greetings Michelle 1989!! My sympathies. Each person needs to make their own decisions in life and take care of their own health. I would look at the side effects very carefully and ask myself if I would be willing to live with that side effect forever if it stayed. Sometimes a medicine can damage an organ such as kidneys or liver and a side effect is a symptom of damage to that organ. I would drink plenty of water and have a well balanced diet. Sugar can cause panic attacks and animal fats contribute to the plaque build up in the heart. A plant based diet may help keep arteries clear. I would be careful to avoid supplements or refined foods containing added electrolytes since these may mess up the electrolyte balance particularly if there are malfunctioning organs such as kidneys unless the doctor specifically said to do so. I would check to see if the electrolytes were checked and if not then I might try to get them checked. Peace, sjb

Last edited by sjb; 07-10-2012 at 07:18 PM. Reason: additions made

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Tags
anxiety, heart, medication, palpitation, panic attack



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!